Alert archive / Illinois / River Flood Warnings in 2015
River Flood Warning 52, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Nov 27, 2015, 11:22 PM CST for Clay County, Richland County, Illinois. It took effect at Nov 28, 2015, 9:27 AM CST. It was in force for 5 days.
The area
The outline as issued.
The facts
- Issued
- Nov 27, 2015, 11:22 PM CST (05:22 UTC)
- In effect from
- Nov 28, 2015, 9:27 AM CST
- Expired
- Dec 2, 2015, 10:42 PM CST
- In force
- 5 days
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Clay County, IL, Richland County, IL
The radar
The Evansville,IN radar (KVWX), 74 km from the middle of the area, began a volume at 05:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Wabash River below Clay City (CLAI2). The gauge peaked at 19.89 ft at Nov 29, 2015, 8:00 PM CST.
- Action stage
- 15 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
894
WGUS43 KILX 280522
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1122 PM CST FRI NOV 27 2015
...The National Weather Service in Lincoln IL has issued a flood
warning for the following rivers in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC025-159-281922-
/O.NEW.KILX.FL.W.0052.151128T1930Z-000000T0000Z/
/CLAI2.1.ER.151128T1930Z.151130T0000Z.000000T0000Z.NO/
1122 PM CST FRI NOV 27 2015
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Little Wabash River near Clay City.
* From Saturday afternoon until further notice.
* At 1045 PM Friday the stage was 12.2 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow afternoon and
continue to rise to near 20.3 feet by Monday morning.
* Impact...At 22.0 feet...North Clay Road...1 mile east of the gage is
flooded.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Little Wabash River
Clay City 18 12.2 Fri 11 PM 15.2 20.0 20.3
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$12 follow-up statements
934
WGUS83 KILX 281202
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
602 AM CST SAT NOV 28 2015
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-290202-
/O.EXT.KILX.FL.W.0052.151128T1527Z-151203T0215Z/
/CLAI2.1.ER.151128T1527Z.151130T0600Z.151202T2015Z.NO/
602 AM CST SAT NOV 28 2015
The Flood Warning continues for
The Little Wabash River near Clay City.
* From this morning until Wednesday evening.
* At 545 AM Saturday the stage was 17.1 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to
rise to near 20.1 feet by Monday morning.The river will fall below
flood stage by Wednesday afternoon.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Little Wabash River
Clay City 18 17.1 Sat 6 AM 19.9 20.1 19.9
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$794
WGUS83 KILX 281639
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1039 AM CST SAT NOV 28 2015
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-290639-
/O.EXT.KILX.FL.W.0052.000000T0000Z-151203T0600Z/
/CLAI2.1.ER.151128T1445Z.151130T0000Z.151203T0000Z.NO/
1039 AM CST SAT NOV 28 2015
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until late Wednesday night.
* At 945 AM Saturday the stage was 18.2 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.1 feet by
Monday morning. The river will fall below flood stage Wednesday
evening.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Little Wabash River
Clay City 18 18.2 Sat 10 AM 19.9 20.1 19.9
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$605
WGUS83 KILX 290332
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
932 PM CST SAT NOV 28 2015
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-291732-
/O.CON.KILX.FL.W.0052.000000T0000Z-151203T0600Z/
/CLAI2.1.ER.151128T1445Z.151130T0000Z.151203T0000Z.NO/
932 PM CST SAT NOV 28 2015
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until late Wednesday night.
* At 845 PM Saturday the stage was 19.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.1 feet by
Monday morning. The river will fall below flood stage Wednesday
evening.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Little Wabash River
Clay City 18 19.3 Sat 9 PM 19.9 20.1 19.9
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$561
WGUS83 KILX 291719
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1119 AM CST SUN NOV 29 2015
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-300719-
/O.EXT.KILX.FL.W.0052.000000T0000Z-151202T2015Z/
/CLAI2.1.ER.151128T1445Z.151130T0600Z.151202T1415Z.NO/
1119 AM CST SUN NOV 29 2015
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until Wednesday afternoon.
* At 1045 AM Sunday the stage was 19.8 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.9 feet by
tomorrow morning. The river will fall below flood stage Wednesday
morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Little Wabash River
Clay City 18 19.8 Sun 11 AM 19.9 19.6 18.3
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$076
WGUS83 KILX 300413
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1013 PM CST SUN NOV 29 2015
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-301813-
/O.CON.KILX.FL.W.0052.000000T0000Z-151202T2015Z/
/CLAI2.1.ER.151128T1445Z.151130T0345Z.151202T1415Z.NO/
1013 PM CST SUN NOV 29 2015
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until Wednesday afternoon.
* At 945 PM Sunday the stage was 19.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Wednesday morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Little Wabash River
Clay City 18 19.9 Sun 10 PM 19.9 19.6 18.3
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$043
WGUS83 KILX 301426
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
826 AM CST MON NOV 30 2015
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties.
.A broad crest continues near Clay City in response to recent rainfall.
The river hould remain fairly steady through this afternoon, before
beginning a slow fall.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-010426-
/O.EXT.KILX.FL.W.0052.000000T0000Z-151202T1942Z/
/CLAI2.1.ER.151128T1445Z.151130T0345Z.151202T1342Z.NO/
826 AM CST MON NOV 30 2015
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until Wednesday afternoon.
* At 745 AM Monday the stage was 19.8 feet.
* Flood stage is 18 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Wednesday morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Little Wabash River
Clay City 18 19.8 Mon 8 AM 19.5 18.2 15.5
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
Geelhart781
WGUS83 KILX 010336
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
936 PM CST MON NOV 30 2015
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-011736-
/O.CON.KILX.FL.W.0052.000000T0000Z-151202T1942Z/
/CLAI2.1.ER.151128T1445Z.151130T0345Z.151202T1342Z.NO/
936 PM CST MON NOV 30 2015
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until Wednesday afternoon.
* At 845 PM Monday the stage was 19.6 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Wednesday morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Little Wabash River
Clay City 18 19.6 Mon 9 PM 19.5 18.2 15.5
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$017
WGUS83 KILX 011513
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
913 AM CST TUE DEC 1 2015
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties.
.River levels have been falling very slowly since yesterday afternoon,
and a more rapid fall is expected to begin toward late evening. The river
is expected to fall below flood stage by midday Wednesday.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-020513-
/O.EXT.KILX.FL.W.0052.000000T0000Z-151202T2145Z/
/CLAI2.1.ER.151128T1445Z.151130T0345Z.151202T1545Z.NO/
913 AM CST TUE DEC 1 2015
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until Wednesday afternoon.
* At 845 AM Tuesday the stage was 19.5 feet.
* Flood stage is 18 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Little Wabash River
Clay City 18 19.5 Tue 9 AM 18.5 14.8 12.5
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
Geelhart117
WGUS83 KILX 020138
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
738 PM CST TUE DEC 1 2015
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-021538-
/O.EXT.KILX.FL.W.0052.000000T0000Z-151203T0600Z/
/CLAI2.1.ER.151128T1445Z.151130T0345Z.151203T0000Z.NO/
738 PM CST TUE DEC 1 2015
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until late Wednesday night.
* At 645 PM Tuesday the stage was 19.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow evening.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Little Wabash River
Clay City 18 19.3 Tue 7 PM 19.1 15.8 12.5
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
Auten114
WGUS83 KILX 021524
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
924 AM CST WED DEC 2 2015
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties.
.River levels continue to fall, and the river near Clay City is
expected to be below flood stage sometime this evening.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-030524-
/O.EXT.KILX.FL.W.0052.000000T0000Z-151203T0840Z/
/CLAI2.1.ER.151128T1445Z.151130T0345Z.151203T0240Z.NO/
924 AM CST WED DEC 2 2015
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until late tonight.
* At 845 AM Wednesday the stage was 19.1 feet.
* Flood stage is 18 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this evening.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Little Wabash River
Clay City 18 19.1 Wed 9 AM 16.6 13.3 11.3
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
Geelhart873
WGUS83 KILX 030234
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
834 PM CST WED DEC 2 2015
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-030837-
/O.EXT.KILX.FL.W.0052.000000T0000Z-151203T0837Z/
/CLAI2.1.ER.151128T1445Z.151130T0345Z.151203T0237Z.NO/
834 PM CST WED DEC 2 2015
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until late tonight.
* At 745 PM Wednesday the stage was 18.1 feet.
* Flood stage is 18.0 feet.
* Forecast...The river will continue to fall to below flood stage
this evening.
* Impact...At 18.0 feet...Water begins to flood left bank farmland.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Little Wabash River
Clay City 18 18.1 Wed 8 PM 16.6 13.3 11.3
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
Auten401
WGUS83 KILX 030442
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1042 PM CST WED DEC 2 2015
...The Flood Warning is cancelled for the following river in
Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are
expected to continue falling.
Since flooding has subsided, this will be the last statement for this
flooding event.
ILC025-159-030512-
/O.CAN.KILX.FL.W.0052.000000T0000Z-151203T0837Z/
/CLAI2.1.ER.151128T1445Z.151130T0345Z.151203T0237Z.NO/
1042 PM CST WED DEC 2 2015
The Flood Warning is cancelled for
The Little Wabash River near Clay City.
* At 945 PM Wednesday the stage was 17.8 feet.
* Flood stage is 18.0 feet.
* Fell below flood stage at 837 PM Wednesday.
* Forecast...The river will continue to fall to 13.3 feet by Friday
morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Little Wabash River
Clay City 18 17.8 Wed 10 PM 16.6 13.3 11.3
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
AutenWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Nov 27, 9:06 PM CST, 2 hours 16 minutes earlier.
Area forecast discussion, Nov 27, 9:06 PM CST, 2 hours 16 minutes before
AREA FORECAST DISCUSSION National Weather Service Lincoln IL 906 PM CST FRI NOV 27 2015 .UPDATE... ISSUED AT 900 PM CST FRI NOV 27 2015 Cold front finally cleared entire forecast area earlier this evening. The post frontal precipitation has also been on the wane with the departure of the front and much of the associated forcing. Based on latest radar trends and mesoscale model runs, expect that most of the measurable precipitation has ended, except for areas along/south of the I-70 corridor. Still, a deep moist layer is still conducive for the patchy post frontal drizzle that is being reported. Far northern portions of the forecast area are approaching 32 degrees, and although these temperatures shouldn't fall much further overnight, there is some threat of slick roads due to the currently wet pavement and possibly some patchy freezing drizzle. Aside from updates to PoP trends, only a few minor tweaks are needed to the nighttime forecast. && .SHORT TERM...(Tonight) ISSUED AT 250 PM CST FRI NOV 27 2015 The cold front draped across the eastern half of the country has almost made it all the way through ILXs area this afternoon, and is currently in the vicinity of I-70. Plenty of precipitation in the region moving up from the SW. Precip is expected to continue, particularly in the south and east through the overnight. The big issues are the northern extent of the measurable precip, and the timing of the cold air moving in behind it. HRRR and NAM both trying to pull the precip further south after 06z, which should remove the threat for FZRA later tonight. The forward progression of the cooler air is also working against the rainfall as it is much drier than the airmass over Central Illinois. The dry air is slowly eroding the llvl RH and some of the weaker echos in the NW are only seeing low clouds, and not reporting precip. Even in the NW where the rain chances may recede after midnight, the low clouds and potential for a misty night remain. .LONG TERM...(Saturday through Friday) ISSUED AT 250 PM CST FRI NOV 27 2015 Our area should be in between shortwaves on Saturday with a definite trend south with the axis of heavier QPF from previous forecasts. With our area in between shortwave trofs on Saturday, it appears the better chances for rain will be across southeast Illinois, closer to the frontal boundary and any associated weak surface wave that will track northeast along it. Forecast soundings not very supporting of any precip further north during the day so we will see a gradual shift south with the higher POPs as the boundary gets a nudge to the south by afternoon. Forecast soundings showing some drier air (900- 800 mb)advecting south into the region during the day as well but expect quite a bit of cloudiness to hang around during the day with the lingering POPs mainly across the southern third of the forecast area by afternoon. Low POPs will remain Saturday night into Sunday with the GFS showing a weak lead shortwave coming out of the large upper low over the southwest U.S. Sunday afternoon and evening with the main push from the low to our southwest not getting into central Illinois until Monday. That is when we will see likely POPs return across the entire area with forecast soundings continuing to support rain during the day, and then as we see cold advection settle in around the backside of the upper low Monday night, we will see a mix or changeover to light snow before the main forcing/lift ejects off to the northeast on Tuesday. The main 500 mb trof axis will not shift off to our east until Wednesday, so we will continue with at least some low chance POPs Tuesday and Tuesday night associated with the cold pool aloft. Finally, by Wednesday, the system should be far enough to our northeast to have a dry forecast for the entire area along with seasonably cool temperatures. As the large upper low continues to drift away from the Midwest late Wednesday into the end of the work week, upper level heights will start to increase across the region, with more of a semi-zonal flow pattern depicted on medium range models. This should result in a rather quiet weather scene over the region with near normal temperatures and little if any rain or snow. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) ISSUED AT 552 PM CST FRI NOV 27 2015 Cold front cleared the central Illinois terminals earlier today, but post frontal light showers/drizzle persist. The rain/drizzle should come to an end by morning, but still expect IFR or low end MVFR conditions to persist at least into mid-morning Saturday. Then, as the rain and drizzle threat ends Saturday, and drier air filters in on the northerly winds, VSBYs should be unrestricted and CIGs will climb toward VFR by the end of the day. && .ILX Watches/Warnings/Advisories... NONE. && UPDATE...BAK SHORT TERM...HJS LONG TERM...Smith AVIATION...BAK
Hazardous weather outlook, Nov 27, 3:29 PM CST, 7 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 329 PM CST FRI NOV 27 2015 ILZ027>030-036-040-281200- FULTON-KNOX-MARSHALL-PEORIA-SCHUYLER-STARK- 329 PM CST FRI NOV 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ031-037-038-041>057-061>063-066>068-071>073-281200- CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND- DE WITT-DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MASON- MCLEAN-MENARD-MORGAN-MOULTRIE-PIATT-RICHLAND-SANGAMON-SCOTT- SHELBY-TAZEWELL-VERMILION-WOODFORD- 329 PM CST FRI NOV 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS... SOUTHEAST ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT WIDESPREAD RAIN IS EXPECTED WITH LOCALLY HEAVY RAINFALL POSSIBLE. SOME AREAS COULD SEE PONDING OF WATER IN LOW SPOTS AS 1 TO 1.5 INCHES OF RAIN IS EXPECTED THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SEVERAL CHANCES FOR RAINFALL ARE EXPECTED SATURDAY THROUGH TUESDAY MORNING RESULTING IN AN ADDITIONAL 0.75 TO 1.5 INCHES OF RAINFALL. RISES ON AREA CREEKS AND STREAMS ARE POSSIBLE...ALONG WITH PONDING OF WATER IN POOR DRAINAGE AREAS AND URBAN AREAS WHERE STORM DRAINS MAY BE CLOGGED WITH LEAVES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. HJS
In the hours before
Local storm report, Nov 27, 10:31 PM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1031 PM CST FRI NOV 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 PM HEAVY RAIN 2 SW LATHAM 39.95N 89.19W
11/27/2015 M1.54 INCH LOGAN IL MESONET
&&
JRPNearby
River Flood Warnings in Illinois, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.